# SDR AMCR200400001

- Difficulty date: April 7, 2004
- Submitted: April 7, 2004
- Operation: General aviation
- Aircraft: N179DV
- Make and model: Cessna 525A
- Aircraft serial: 525A0172
- Aircraft time: 246 hours, 206 cycles
- Engine: Wilint FJ44
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: MS3106E10SL3S
- Condition: Burned
- Location: Strobe
- Part time: 13 hours, 9 cycles
- Component: Power Supply
- Component part number: 0415021408
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINGTIP STROBE ASSEMBLY WAS INSTALLED 13 HOURS PRIOR IAW SB525A-33-02. WHEN STROBE FAILURE WAS NOTED, FOUND CONNECTOR SEVERELY BURNED, WITH ONE PIN COMPLETELY BURNED AWAY (ON POWER SUPPLY SIDE). POWER SUPPLY FAILED ALSO (MFG:FLIGHT COMPONENTS AG).  CHANGED POWER SUPPLY AND STROBE UNIT.
